# SDR GTIA2016042701538

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 15,961 hours, 7,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERY LIGHT NOT FLASHING.  R & R FWD GALLEY MEGAPHONE IAW SPIRIT DWG A320-232.  EMERGENCY EQUIPMENT LAYOUT, OPS CHECK GOOD.  NO FURTHER DEFECTS.
